# SDR SWAA2022012673428

- Difficulty date: July 6, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 21,022 hours, 12,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 847 THRU 869 RH TRANS. ANGLE HAS CORROSION IN AND AROUND NUT PLATE HOLES / REMOVED AND REPLACED TRANSITION ANGLE STA 847-869 PER SRM 51-10-02 SRM 51-40-02.
